A certain criterion for the absence of limit cycles
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1972), pp. 95-98
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_9_a13,
author = {E. G. Sadovnikov},
title = {A~certain criterion for the absence of limit cycles},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {95--98},
year = {1972},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_9_a13/}
}
E. G. Sadovnikov. A certain criterion for the absence of limit cycles. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1972), pp. 95-98. http://geodesic.mathdoc.fr/item/IVM_1972_9_a13/